# SDR AALA202310275797

- Difficulty date: October 11, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT CABIN FLOOR BEAM BETWEEN FR 68 AND FR 69 AT +Y1162.5. REPLACED FLOOR BEAM PER SRM 51-42-11.
